RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2017, Volume 9, Issue 1, Pages 109–122 (Mi ufa361)  

This article is cited in 1 scientific paper (total in 1 paper)

On basicity of eigenfunctions of second order discontinuous differential operator

B. T. Bilalov, T. B. Gasymov

Institute of Mathematics and Mechanics of NAS of Azerbaijan, 9, B. Vahabzade Str., AZ1141, Baku, Azerbaijan

Abstract: We consider a spectral problem for a second order discontinuous differential operator with spectral parameter in the boundary condition. We present a method for establishing the basicity of eigenfunctions for such problem. We also consider a direct expansion of a Banach space with respect to subspaces and we propose a method for constructing a basis for a space by the bases in subspaces. We also consider the cases when the bases for subspaces are isomorphic and the corresponding isomorphisms are not needed. The completeness, minimality and uniform minimality of the corresponding systems are studied. This approach has extensive applications in the spectral theory of discontinuous differential operators.

Keywords: eigenfunctions, basis, completeness, minimality, uniform minimality.

Funding Agency Grant Number
National Academy of Sciences of Azerbaijan
This work was supported by the Research Program Competition launched by the National Academy of Sciences of Azerbaijan (Program: Frame theory Applications of Wavelet Analysis to Signal Processing in Seismology and Other Fields).


Full text: PDF file (585 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2017, 9:1, 109–122 (PDF, 391 kB); https://doi.org/10.13108/2017-9-1-109

Bibliographic databases:

UDC: 517.984.2
Received: 13.02.2016
Language:

Citation: B. T. Bilalov, T. B. Gasymov, “On basicity of eigenfunctions of second order discontinuous differential operator”, Ufimsk. Mat. Zh., 9:1 (2017), 109–122; Ufa Math. J., 9:1 (2017), 109–122

Citation in format AMSBIB
\Bibitem{BilGas17}
\by B.~T.~Bilalov, T.~B.~Gasymov
\paper On basicity of eigenfunctions of second order discontinuous differential operator
\jour Ufimsk. Mat. Zh.
\yr 2017
\vol 9
\issue 1
\pages 109--122
\mathnet{http://mi.mathnet.ru/ufa361}
\elib{http://elibrary.ru/item.asp?id=29009900}
\transl
\jour Ufa Math. J.
\yr 2017
\vol 9
\issue 1
\pages 109--122
\crossref{https://doi.org/10.13108/2017-9-1-109}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000411736500010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85018750684}


Linking options:
  • http://mi.mathnet.ru/eng/ufa361
  • http://mi.mathnet.ru/eng/ufa/v9/i1/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. B. Gasymov, G. V. Maharramova, A. N. Jabrailova, “Spectral properties of the problem of vibration of a loaded string in Morrey type spaces”, Proc. Inst. Math. Mech., 44:1 (2018), 116–122  mathscinet  zmath  isi
  • Уфимский математический журнал
    Number of views:
    This page:154
    Full text:76
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020